# SDR JJBA20231009002

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 46,442 hours, 29,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN SEATS 18CD HAVE INOP OVERHEAD PSU EMERGENCY LIGHT. REMOVED AND REPLACED RH OVERWING EMERGENCY LIGHT BULB. OPS CHECK GOOD.
